| Model Number |
Mi1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The user came to the clinic because of low hearing performance.Re-implantation was done on (b)(6) 2026.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.